# SDR SWIA202162955

- Difficulty date: November 24, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL600*
- Aircraft serial: 10193
- Aircraft time: 45,368 hours, 29,228 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 788798 : REF EAML 787361 FOR BIRD STRIKE IMPACT, FOUND DENT OUT OF LIMITS MEASURING APPROX 4"L X 4.75"W X 0.094"D ON FUSELAGE SKIN ON LEFT SIDE BETWEEN FS193.00 - FS202.75 ABOVE STR 13L   (FLIGHT 3270 - FILED CLOSED)    REMOVED AND REPLACED DAMAGED FUSELAGE SKIN ON LEFT SIDE FS 193.00-FS202.75 STR 16L - STR 0 PN CC670-33105-1 REF CRJ 700 SRM 51-42-06-001-001-A01, AND REO 670-53-11-1765 REV -- DATED 2021-11-29. PERFORMED DRESS BACK OF INTERNAL STRAP @ FS 202.75 ABOVE STR 13L REF REO 670-53-11-1764 REV -- DATED 2021-11-26.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
